# SDR DXTA2013092605521

- Difficulty date: September 26, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N365QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800057
- Aircraft time: 6,724 hours, 4,615 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7037620811
- Part serial: 05082282
- Condition: Failed
- Location: Cockpit
- Part time: 910 hours, 619 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PRIOR TO ENGINE START, NR 2 DISPLAY UNIT  STARTED FLASHING ON AND OFF RAPIDLY.   AFTER ABOUT 20 SECONDS A STRONG ELECTRICAL BURNING ODOR WAS APPARENT IN COCKPIT.  ODOR WENT AWAY WHEN EICAS SWITCH SELECTED OFF.  REMOVED FAULTY DISPLAY UNIT AND INSTALLED REPAIRED UNIT IAW AMM 34-23-00 REV 11.  OPS CHECKED SATISFACTORY IAW AMM 34-23-10 REV 17.
